Advil Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: front
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: back
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: left
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: right
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: top
Hover to Zoom
Advil Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: bottom
Hover to Zoom

Advil Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief

4.66(8725)View All Reviews
10 ctUPC: 0030573015110
Purchase Options
Prices May Vary

Product Details

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and adult fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200 mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil pain reliever tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes to be a muscle ache, joint or minor arthritis pain or headache relief pain reliever, and the medicine in Advil is what doctors use most for their own aches and pains.

  • One vial of 10 Advil Pain Reliever and Fever Reducer coated tablets, with ibuprofen 200mg for pain relief
  • Advil ibuprofen pain reliever provides powerful relief, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours
  • Headache, minor arthritis pain, menstrual pain and back pain medication for adults and children 12 years and older
  • Flexible Spending Account / Health Savings Account Eligible

Ratings and Reviews

Food 4 Less is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.66(8725)
    5
    (6346)
    4
    (1859)
    3
    (441)
    2
    (55)
    1
    (24)